# SDR DALA2023101608484

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 SECONDARY NRC: IN REF NRC 00136: INITIAL INSPECTION: CORROSION ON RH WEB BTW STA 1380/1400 AT PAX CABIN. ( OUT OF LIMITS ). CORRECTIVE ACTION: SUMMARY OF NRC 00194: RH WEB BTW STA 1380/ 1400 AT PAX CABIN WAS REPLACED PER B757-200 SRM. (0017543)
